Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shahshai

Going from tetra->minocycline

Hi,

I've been taking tetracycline on and off for a couple of years now. Recently tetracycline has started aggravating my stomach and seems to be lossing its effectivness. I went to the derm and he prescribed me some minocycline x2 a day. My question is currently i'm taking 4 caps of tetra so how do i transfer over to mino? Should I A)stop taking tetra all together and start mino B) slowly (weeks time) come off tetracycline and then start taking minocycline?

any help is appreciated,

S.

Share this post


Link to post
Share on other sites
Guest been13years

Hmmm...sounds like a doctor question. Yeah, deffo ask the doctor. But minocycline will hopefully clear you up. Good luck.

Share this post


Link to post
Share on other sites

i just switched right off the bat. i went from tetra. to mino the next day. i dont think it should matter because they are pretty much the same medication

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×